# SDR 2003FA0000688

- Difficulty date: June 25, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N8051M
- Make and model: Robsin R22BETA
- Aircraft serial: 1168
- Engine: Lyc O320*
- System (JASC): 6710 · Main Rotor Control
- Part: Pin
- Part number: A4372
- Condition: Broken
- Location: Flt Controls
- Part time: 508 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OTHER MAINTENANCE INSPECTION REVEALED COLLECTIVE JACK SHAFT MOVED FORE AND AFT.  AFTER FURTHER INSPECTION, FOUND TAB PIN A437-2 BROKEN BETWEEN MOUNTING HOLE AND RODE END THRU HOLE.  UNKNOWN CAUSE.
